MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-14-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare provider reported an unknown side "expander had deflated." device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further investigation results: the review of the documentation associated to the manufacturing process indicated that all devices in the work order were released in accordance with allergan procedures, and no anomalies were found in the documents related to the reported event.No device analysis was performed as the device was not returned.An awareness about this event was performed to the tissue expander personnel.According to the current risk documents the event of leakage (or opening) in the patch/shell assembly process was a known failure mode and manufacturing process controls and inspections are stablished to reduce the incidence of this failure mode.Considering that there is not an adverse trend for this type of event with only one record in jan/2020, no additional actions were deemed required time of investigation.The issue of opening on patch to shell bond area will continue to be monitored and corrective action taken in the future if deemed appropriate.Additional, changed, and/or corrected data: b.5., h.6.
 
Event or Problem Description
Healthcare provider reported an unknown side "expander had deflated." device has been explanted and discarded after surgery.

Brand Name
NATRELLE TE SMOOTH 133S-MX-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10592109
Report Number9617229-2020-15533
Device Sequence Number372586
Product Code LCJ
UDI-Device Identifier10888628044203
UDI-Public10888628044203
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133S-MX-14-T
Device Catalogue Number133S-MX-14-T
Device Lot Number3401085
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;